| Model Number |
8886440123 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, pre-operatively, upon opening the package, the device did not have its thread attached to its needle.Another device with the same configuration of the needle was used to complete the case.There was no patient involved.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of seven devices.The visual inspection of the open samples noted one needle and one suture.The suture was observed to be detached from the needle.The retainers were inspected with no abnormalities.The visual inspection and functional evaluation of the sealed samples had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturer's quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.